MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZX5305
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd bd maxzero extension set separated the following information was received by the initial reporter with the following verbatim: bd max zero extension iv set.Blue end of set came apart after hooked up to patient, blood then flowed freely onto the patient and floor.1.Are you able to provide the date of event in format dd-mmm-yyyy? (b)(6) 2024 2.Are you able to provide the batch/lot number? 24029233 3.Was issue being described noted before, or during used? during use 4.Was there any patient involvement? yes 5.Any adverse events or serious injury reported to patient or healthcare professional? no 6.What was the patient outcome? unknown 7.Was there any delay of, or change in, the course of treatment due to this event? no 8.What procedure was being performed? iv access and management 9.What medication was used in the procedure? unknown 10.Was there any medical intervention due to this event? no 11.Does a return shipping label need to be generated? if yes, kindly provide the sender¿s name and address.Unsure at this time.If so, please send to address below (b)(6) center xxxxxxxxxxxxx xxxxxxxxxxxxxxxxxx xxxxxxxxxxxxxxxxxxxxxxxxx.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that the bd max zero extension iv set.Blue end of set came apart after hooked up to patient, blood then flowed freely onto the patient and floor.No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model mzx5303 lot number 24029233 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09feb2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19356498
Report Number9616066-2024-00768
Device Sequence Number12354309
Product Code FPA
UDI-Device Identifier10885403463785
UDI-Public(01)10885403463785
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZX5305
Device Lot Number24029233
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown